MAUDE Adverse Event Report: I-SENS, INC. RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS, INC. RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505UDF
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the complaint products were not returned, i-sens analyzed the cause of low reading using a meter of the same model and retained strips (ta22bbtwa).As a result of the control solution test, all results were within the standard range, and also the cv% was within the acceptance criteria (below 5%) which was satisfied to internal standard in i-sens.Therefore, it is judged that the product operated normally.
 
Event or Problem Description
Customer stated her glucose monitor way is way off from her doctor's meter.Her meter read 60, then her doctor's read 416.She said this her second meter she has received, and she's had the meter for about 3-4 months.She said she took a reading on her meter earlier in the day before her doctor's appointment, and it read hi.She took insulin and then she went to her dialysis appointment.When she arrived, they performed a blood test on their meter.Their meter read 416, then about 5 -10 minutes later they performed a blood test using her meter and it read 60.This is an 86% variance and in zone c in parkes grid.She said this happened around 11 am this morning.She stated they did not provide any sort of treatment and there wasn't any medical intervention as there was no adverse event.She's had the meter for about 3-4 months.The meter appears to be in good condition.She's not receiving any oxygen therapy.She washes her hands with soap and water and allows them to dry.She stores both meter and test strips inside a medicine bag that she always carries with her.Customer stated she did not like the variance in results and does not know if her meter is reading correctly and she is worried she's either overdosing or underdosing her insulin, so she would like it replaced.Replaced meter, strips and sent rl.

Brand Name
RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hee seon
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
MDR Report Key13312140
Report Number3005621222-2021-00011
Device Sequence Number4835219
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131169851,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/21/2023
Device Model NumberGM505UDF
Device Catalogue Number780001
Device Lot NumberTA22BBTWA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2021
Initial Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale
Patient Weight52 KG